Skip to Main content Skip to Navigation
Journal articles

Asymptotically Optimal Deterministic Rendezvous

Abstract : In this paper, we address the deterministic rendezvous in graphs where k mobile agents, disseminated at different times and different nodes, have to meet in finite time at the same node. The mobile agents are autonomous, oblivious, labeled, and move asynchronously. Moreover, we consider an undirected anonymous connected graph. For this problem, we exhibit some asymptotical time and space lower bounds as well as some necessary conditions. We also propose an algorithm that is asymptotically optimal in both space and round complexities.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01197399
Contributor : Lip6 Publications <>
Submitted on : Friday, September 11, 2015 - 4:03:53 PM
Last modification on : Thursday, July 9, 2020 - 9:43:30 AM

Identifiers

Citation

Fabienne Carrier, Stéphane Devismes, Franck Petit, Yvan Rivierre. Asymptotically Optimal Deterministic Rendezvous. International Journal of Foundations of Computer Science, World Scientific Publishing, 2011, 22 (5), pp.1143-1159. ⟨10.1142/s012905411100860x⟩. ⟨hal-01197399⟩

Share

Metrics

Record views

440